Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 2, 2007, 4:27 PM EDT for Lenawee County, Michigan. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 2, 2007, 5:19 PM EDT
- In force
- 52 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Lenawee County, MI
The radar
The Detroit radar (KDTX), 108 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:35 PM EDT | TSTM WND DMG | 3 Se Clayton, MI | A LARGE TREE DOWNED NEAR SENECA HIGHWAY AND CANCADAIGUA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 022027
SVRDTX
MIC091-022130-
/O.NEW.KDTX.SV.W.0033.070602T2027Z-070602T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
427 PM EDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LENAWEE COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 530 PM EDT
* AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR SENECA...OR ABOUT 10 MILES SOUTHWEST OF ADRIAN...AND MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAND CREEK...CADMUS AND FAIRFIELD BY 435 PM EDT...
ROME CENTER BY 445 PM EDT...
ADRIAN BY 450 PM EDT...
TIPTON BY 505 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 4175 8432 4167 8410 4172 8377 4209 8377
4206 8417
$$
SC / SHULER3 follow-up statements
000
WWUS53 KDTX 022043
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
443 PM EDT SAT JUN 2 2007
MIC091-022130-
/O.CON.KDTX.SV.W.0033.000000T0000Z-070602T2130Z/
LENAWEE MI-
443 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR LENAWEE COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CADMUS...OR ABOUT 6 MILES SOUTHWEST OF ADRIAN...MOVING NORTH AT 15
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ADRIAN BY 450 PM EDT...
ROME CENTER BY 455 PM EDT...
TIPTON BY 515 PM EDT...
7 MILES WEST OF TECUMSEH BY 520 PM EDT...
CLINTON BY 530 PM EDT...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
LAT...LON 4176 8421 4171 8411 4172 8377 4209 8377
4209 8417
$$
SHULER000
WWUS53 KDTX 022058
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
458 PM EDT SAT JUN 2 2007
MIC091-022130-
/O.CON.KDTX.SV.W.0033.000000T0000Z-070602T2130Z/
LENAWEE MI-
458 PM EDT SAT JUN 2 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR LENAWEE COUNTY...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ADRIAN...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TIPTON AND 7 MILES NORTHWEST OF HOLLOWAY BY 505 PM EDT...
TECUMSEH BY 510 PM EDT...
7 MILES NORTHWEST OF RIDGEWAY AND 8 MILES NORTHWEST OF BRITTON BY
515 PM EDT...
CLINTON BY 520 PM EDT...
MACON BY 525 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
LAT...LON 4188 8414 4180 8396 4172 8377 4209 8377
4209 8417
$$
SHULER000
WWUS53 KDTX 022119
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
519 PM EDT SAT JUN 2 2007
MIC091-022129-
/O.CAN.KDTX.SV.W.0033.000000T0000Z-070602T2130Z/
LENAWEE MI-
519 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR LENAWEE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED. THUS...THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 4188 8414 4180 8396 4172 8377 4209 8377
4209 8417
$$
SC/SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:51 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 2, 3:51 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 351 PM EDT SAT JUN 2 2007 .SHORT TERM...REST OF TODAY AND TONIGHT TWO DISTINCT AREAS OF CONVECTION HAVE DEVELOPED THIS AFTERNOON ACROSS THE WESTERN GREAT LAKES. THE FIRST AREA OF THUNDERSTORMS CURRENTLY IN THE WESTERN CWA INITIATED ALONG A REMNANT OUTFLOW FROM THE OVERNIGHT ACTIVITY. THIS WAS THE FIRST TO CU AS LOW LEVEL MOISTURE POOLED BEHIND IN THE MID TO UPPER 60S...ALTHOUGH DEWPOINTS IN ADVANCE OF THE BOUNDARY WERE EVEN IN THE MID 60S WITH LITTLE IN THE WAY OF MIXING. THE ENVIRONMENT CURRENTLY ACROSS THE CWA IS CHARACTERIZED WITH SB CAPES OF 2000 J/KG WITH NOTHING IN THE WAY OF A CAP. THUS...CONVECTIVE DEVELOPMENT HAS TAKEN PLACE ALONG ANY ENHANCED SURFACE CONVERGENCE...OUTFLOWS AND LAKE BREEZE BOUNDARIES. THE SECOND REGION OF FOCUSED CONVECTION IS CURRENTLY ALONG A LINE FROM EASTERN WISCONSIN SOUTHWARD TO NORTHERN INDIANA. THIS HAS BEEN FORCED BY DCVA FROM SHORTWAVE ENERGY TRACKING EASTWARD ACROSS PORTIONS OF ILLINOIS AND WISCONSIN...CONTINUED MOVEMENT BRINGING INTO LOWER MICHIGAN LATER THIS EVENING. UP TO THIS POINT...DEVELOPMENT IN WISCONSIN HAS BEEN THE MOST ORGANIZED...WITH CELLS IN NORTHERN ILLINOIS AND SOUTHERN LAKE MICHIGAN MULTICELL IN NATURE. MODEL GUIDANCE CONTINUES TO SUGGEST 30 PLUS KNOTS OF 0-6KM BULK SHEAR SLIDING SOUTHEASTWARD OVER WESTERN LOWER MICHIGAN LATER THIS EVENING. EXPECTING THE FIRST BATCH OF PULSE STORMS ALREADY IN ACTION TO PERSIST THIS LATE AFTERNOON INTO THE EARLY EVENING HOURS. LOSS OF DIURNAL HEATING SHOULD DOWNTREND ACTIVITY AS INSTABILITY WANES. THE SECOND AFOREMENTIONED AREA SHOULD SPIKE IN INTENSITY ONCE IT REACHES WESTERN LOWER MICHIGAN LATER THIS AFTERNOON...SB CAPES OF 3000 J/KG AND MU CAPES OF PLUS 1500 J/KG. WITH RELATIVELY HIGH AVAILABLE POTENTIAL ENERGY AND INCREASED SHEAR FOR STORM ORGANIZATION...WEST...THIS ACTIVITY SHOULD MAKE IT INTO OUR CWA AFTER PEAK HEATING. THE NORTHERN CWA...TRI CITIES...THUMB STANDS THE BEST CHANCE TO SEE THE BULK OF THIS WITH LOW TO MID LEVEL FGEN/OMEGA AND Q VECTOR CONVERGENCE PERSISTENT IN THAT DEPICTION. A SLIGHT CHANCE OF SEVERE THUNDERSTORMS EXISTS ACROSS THE CWA THROUGH THIS EVENING. THE GREATEST THREAT OF THE STRONGEST THUNDERSTORMS WILL BE HEAVY RAIN...HAIL TO 1 INCH...AND WIND GUSTS TO 60 MPH. A LULL IN PRECIPITATION IS ANTICIPATED AFTER THE SECOND ROUND...AND CARRY US THROUGH THE END OF THIS FORECAST PERIOD. WITH CLOUDS AND HIGH DEWPOINTS LOWS WILL BE SIMILAR TO YESTERDAY IN THE LOW TO MID 60S. && .LONG TERM...SUNDAY THROUGH SATURDAY UPPER BLOCKING PATTERN FINALLY BREAKS DOWN WITH UPPER THAT HAS BEEN STUCK IN SOUTH DAKOTA TRACKING THROUGH THE AREA AND MERGING WITH THE ENERGY LEFTOVER FROM THE FLORIDA TROPICAL SYSTEM TO FORM A RATHER DEEP UPPER TROUGH OVER THE NORTHEAST CONUS BY EARLY NEXT WEEK. THIS WILL BRING A SIGNIFICANT PATTERN CHANGE...REPLACING OUR SUMMER-LIKE CONDITIONS WITH PROGRESSIVELY COOLER WEATHER FROM SUNDAY NIGHT INTO TUESDAY OR SO. THEREAFTER...A GRADUAL REBOUND IN TEMPERATURES IS EXPECTED AS THE UPPER TROUGH LIFTS INTO THE CANADIAN MARITIMES AND UPPER RIDGING BEGINS TO EDGE BACK INTO THE CENTRAL GREAT LAKES. THIS PATTERN TRANSITION WILL BRING ACTIVE WEATHER TO THE AREA ON SUNDAY & SUNDAY NIGHT AS THE UPPER LOW (&D ASSOCIATED SURFACE LOW AND COLD FRONT) TRACK THROUGH THE REGION. SEE NO REASON TO ADJUST THE FORECAST MUCH AS CATEGORICAL PRECIPITATION CHANCES (80%) SEEMS TO BE ON TARGET FOR SUNDAY...WITH A GOOD CHANCE OF PRECIPITATION LINGERING INTO THE EVENING HOURS BEFORE HEADING EAST OVERNIGHT. WOULD EXPECT SOME SEVERE POTENTIAL GIVEN THE STRENGTH/TIMING OF THE SYSTEM AND WILL HAVE TO EVALUATE THAT AFTER 1ST PERIOD CONVECTION HAS DISSIPATED LATER TONIGHT. CERTAINLY EXPECT SOME LOCATIONS TO RECEIVE QUITE A BIT OF RAIN WITH THE THUNDERSTORMS ON SUNDAY. WILL MAINTAIN THE COOL DOWN EARLY NEXT WEEK (WITH ONLY 60S TO AROUND 70EXPECTED FOR HIGHS ON TUESDAY/WEDNESDAY). THEREAFTER...A GRADUAL REBOUND BACK INTO THE UPPER 70S/LOWER 80S IS EXPECTED WITH BUILDING UPPER LEVEL HEIGHTS LATE NEXT WEEK. THIS RETURN OF WARMER WEATHER WILL ALSO MEAN A RETURN OF SHOWERS/THUNDERSTORMS AFTER A REASONABLY QUIET PERIOD EARLY IN THE WEEK (ONLY EXPECT SCATTERED SHOWERS AS JET ENERGY FUNNELS INTO THE DEVELOPING UPPER TROUGH DURING THE MONDAY AND TUESDAY TIMEFRAME). && .MARINE... WITH THE CONTINUED INCREASE IN LOW LEVEL MOISTURE...SOME AREAS OF FOG MAY DEVELOP OVER THE COOL OPEN WATERS OF LAKE HURON...WHICH COULD PERSIST INTO SUNDAY BEFORE A COLD FRONT BRINGS DRIER AIR TO THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT INTO SUNDAY...WITH ANY THUNDERSTORMS THIS WEEKEND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS. NORTHWEST WINDS WILL INCREASE LATE MONDAY INTO EARLY TUESDAY BEHIND A SECONDARY COLD FRONT...WITH INSTABILITY AND WAVES INCREASING BEHIND THIS FRONT. ALTHOUGH THIS SURGE IS RELATIVELY BRIEF...SMALL CRAFT ADVISORY CONDITIONS ARE NOT OUT OF THE QUESTION MONDAY NIGHT INTO TUESDAY MORNING OR SO. && .PREV DISCUSSION...ISSUED 152 PM EDT SAT JUN 2 2007 AVIATION... WIDESPREAD CUMULUS (CIGS 3-4 KFT) DEVELOPMENT HAS TAKEN PLACE WITH HIGHER SURFACE DEWPOINTS AND A RAPID RISE IN SURFACE TEMPERATURES. ADDITIONALLY...THUNDERSTORMS HAVE INITIATED THE PAST HOUR ACROSS CENTRAL LOWER MICHIGAN. HAVE INCLUDED THIS AS A TEMPO GROUP FOR THIS AFTERNOON WITH EXISTING CELLS MAKING IT INTO THE DETROIT METRO AREA THE NEXT HOUR OR TWO. STILL EXPECTING SECONDARY DEVELOPMENT LATER THIS EVENING ACROSS THE SOUTHWESTERN PORTION OF LOWER MICHIGAN WHILE PROPAGATING EASTWARD...AND INCLUDED THIS WITH A LITTLE MORE ROBUST WORDING. THE NORTHERN TERMINALS...KMBS...KFNT...APPEAR TO RECEIVE THE BRUNT OF THIS ACTIVITY ROUGHLY BETWEEN 00-06 UTC. ABUNDANT LOW LEVEL MOISTURE WILL KEEP VISIBILITIES REDUCED INTO THE MVFR THRESHOLD THROUGH THE MORNING. THUNDERSTORM DEVELOPMENT IS AGAIN EXPECTED TOMORROW AS MAIN UPPER LEVEL ENERGY FINALLY ARRIVES IN SOUTHERN MICHIGAN. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...CB LONG TERM....DG MARINE.......CB AVIATION.....CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 2, 5:06 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 506 AM EDT SAT JUN 2 2007 MIZ047-048-053-060-061-068-075-082-030915- MIDLAND-BAY-SAGINAW-SHIAWASSEE-GENESEE-LIVINGSTON-WASHTENAW-LENAWEE- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAGINAW VALLEY AND PORTIONS OF SOUTHEAST MICHIGAN ALONG AND WEST OF ROUTE 23. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER FROM MID AFTERNOON INTO THIS EVENING WITH THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. MIZ049-054-055-062-063-069-070-076-083-030915- HURON-TUSCOLA-SANILAC-LAPEER-ST. CLAIR-OAKLAND-MACOMB-WAYNE-MONROE- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN FROM DETROIT NORTH INTO THE THUMB. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-030915- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 506 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON FOLLOWED BY SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS ALTHOUGH HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AS STORMS TRACK TO THE NORTHEAST AT 20 MPH. STORMS TODAY WILL DEVELOP AS MOISTURE AND INSTABILITY INCREASE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE EXPECTED ON SUNDAY WITH A CHANCE OF THUNDERSTORMS CONTINUING FROM SUNDAY NIGHT INTO MONDAY. THESE THUNDERSTORMS WILL DEVELOP DUE TO AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. KAHL YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Jun 2, 3:38 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
338 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 6 W PERRY 42.82N 84.35W
06/02/2007 E0.88 INCH SHIAWASSEE MI TRAINED SPOTTER
&&
HATZOSThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:09 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 66 min |
| Jun 2, 3:23 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 38 min |
| Jun 2, 3:51 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 35 min |
| Jun 2, 4:23 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 67 min |
| Jun 2, 4:29 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 24 min |
| Jun 2, 4:56 PM EDT | Special Marine Warning | DTX | 94 min | |
| Jun 2, 7:02 PM EDT | Special Marine Warning | DTX | 79 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.